# SDR FDKA2010051800114

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 17,458 hours, 16,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 AISLE EMERGENCY FLOOR STRIP WIRE BROKEN.  MX REMOVED AND REPLACED NR 5 AISLE EMERGENCY FLOOR STRIP WIRE.
